On the difference of consecutive primes

Research output: Contribution to journalArticle

38 Citations (Scopus)
Original languageEnglish
Pages (from-to)124-128
Number of pages5
JournalQuarterly Journal of Mathematics
Volumeos-6
Issue number1
DOIs
Publication statusPublished - 1935

Fingerprint

Consecutive

ASJC Scopus subject areas

  • Molecular Biology
  • Statistics and Probability
  • Computational Mathematics
  • Condensed Matter Physics
  • Law
  • Mathematics(all)

Cite this

On the difference of consecutive primes. / Erdős, P.

In: Quarterly Journal of Mathematics, Vol. os-6, No. 1, 1935, p. 124-128.

Research output: Contribution to journalArticle

@article{9dd47362cb6b4c168402b99d835afc04,
title = "On the difference of consecutive primes",
author = "P. Erdős",
year = "1935",
doi = "10.1093/qmath/os-6.1.124",
language = "English",
volume = "os-6",
pages = "124--128",
journal = "Quarterly Journal of Mathematics",
issn = "0033-5606",
publisher = "Oxford University Press",
number = "1",

}

TY - JOUR

T1 - On the difference of consecutive primes

AU - Erdős, P.

PY - 1935

Y1 - 1935

UR - http://www.scopus.com/inward/record.url?scp=0001629507&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0001629507&partnerID=8YFLogxK

U2 - 10.1093/qmath/os-6.1.124

DO - 10.1093/qmath/os-6.1.124

M3 - Article

VL - os-6

SP - 124

EP - 128

JO - Quarterly Journal of Mathematics

JF - Quarterly Journal of Mathematics

SN - 0033-5606

IS - 1

ER -